Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Group properties of the residue classes of certain Kronecker modular systems and some related generalizations in number theory


Author: Edward Kircher
Journal: Trans. Amer. Math. Soc. 16 (1915), 413-434
MSC: Primary 11R29
DOI: https://doi.org/10.1090/S0002-9947-1915-1501023-3
MathSciNet review: 1501023
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R29

Retrieve articles in all journals with MSC: 11R29


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1915-1501023-3
Article copyright: © Copyright 1915 American Mathematical Society